Volume 19, issue 6 (2019)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 7, 3219–3760
Issue 6, 2687–3218
Issue 5, 2145–2685
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Algebraic filling inequalities and cohomological width

Meru Alagalingam

Algebraic & Geometric Topology 19 (2019) 2855–2898
Bibliography
1 M Alagalingam, Algebric filling inequalities and cohomological width, PhD thesis, University of Augsburg (2016)
2 F J Almgren Jr., The homotopy groups of the integral cycle groups, Topology 1 (1962) 257 MR0146835
3 M Brunnbauer, B Hanke, Large and small group homology, J. Topol. 3 (2010) 463 MR2651368
4 S Eilenberg, N Steenrod, Foundations of algebraic topology, Princeton Univ. Press (1952) MR0050886
5 Y Félix, S Halperin, J C Thomas, Rational homotopy theory, 205, Springer (2001) MR1802847
6 Y Félix, J Oprea, D Tanré, Algebraic models in geometry, 17, Oxford Univ. Press (2008) MR2403898
7 M Gromov, Filling Riemannian manifolds, J. Differential Geom. 18 (1983) 1 MR697984
8 M Gromov, Singularities, expanders and topology of maps, I : Homology versus volume in the spaces of cycles, Geom. Funct. Anal. 19 (2009) 743 MR2563769
9 M Gromov, Singularities, expanders and topology of maps, II : From combinatorics to topology via algebraic isoperimetry, Geom. Funct. Anal. 20 (2010) 416 MR2671284
10 L Guth, The waist inequality in Gromov’s work, from: "The Abel Prize 2008–2012" (editors H Holden, R Piene), Springer (2014) 181 MR3185030
11 M W Hirsch, Differential topology, 33, Springer (1976) MR0448362
12 J M Lee, Introduction to smooth manifolds, 218, Springer (2003) MR1930091
13 J R Munkres, Elementary differential topology, Princeton Univ. Press (1966) MR0198479
14 L T Nielsen, Transversality and the inverse image of a submanifold with corners, Math. Scand. 49 (1981) 211 MR661891